MathSciNet Relay Station
MathSciNet bibliographic data
MR1327040 (96d:52003) 52A20
Queiró, João F.; Sà, Eduardo M. On separation properties of finite-dimensional compact convex sets. Proc. Amer. Math. Soc. 124 (1996), no. 1, 259–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement